Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Sore Neck And Shoulders After Solu-medrol Infusions

Sore Neck And Shoulders After Solu-medrol Infusions

I finished my last solu-medrol infusion yesterday. Today my neck and shoulders are very sore and sensitive. I don't remember having this when I did a round of solu-medrol in July... Then again my memory is just bad anyway. Is this a common side effect from the infusion or something else? If you experienced this, how long does it last? Anything that helps with the neck pain? Its really sore and tender right now. I have had a headache for the last 3 days. I've been able to manage the headache on… read more

edited, originally posted over 6 years ago
A MyMSTeam Member said:

Two tennis balls in a sock tied off with a rubber band lay on the floor to allow it to put pressure in the sore areas cold pack around the neck. I get headaches a lot after but also have migraine mess that help. Neck pain some times but not shoulders usually. I now also get one full body message a month to help with circulation, relaxation, and because I deceive it.

posted over 6 years ago
A MyMSTeam Member said:

I make my own bath salts with peppermint and Epsom salt to help with headaches aches too

posted over 6 years ago
A MyMSTeam Member said:

Thanks @A MyMSTeam Member. I did finally take a bath last night with Epsom salt. It helped a little. I don't handle heat very well so I didn't stay in too long. Hope to see some relief today.

posted over 6 years ago
A MyMSTeam Member said:

Wet the tennis balls and freeze email in freezer.

posted over 6 years ago
A MyMSTeam Member said:

I refuse to take steroids again. Every time I'm in extreme pain after. Stabbing nerve pains everywhere, joint pains increase, tense muscles. It lasts a couple of days. My body doesn't like it! I hope the steroids work and your pain decreases!

posted over 6 years ago
Already a Member? Log in